# SDR SWAA2025072491948

- Difficulty date: July 16, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 44,502 hours, 27,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BS 500B TO 500C, LBL 25 BAFFLE WAS CRACKED.   REMOVED AND REPLACED THE BAFFLE BS 500B - 500C, LBL 25 IAW SRM 51-40-02-0G-0 & DWG 143A7505 REV-.
